# SDR ASOA2012072001954

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED IN PREVIOUSLY SPLICED SECTION.  R & R PAX DOOR AFT DRAG ANGLE IAW SRM 51-42-06.
